JournalsjemsVol. 11, No. 3pp. 575–596

Stability of closed characteristics on compact convex hypersurfaces in <em>&#8477;<sup>6</sup></em>

  • Wei Wang

    Peking University, Beijing, China
Stability of closed characteristics on compact convex hypersurfaces in <em>&#8477;<sup>6</sup></em> cover
Download PDF

Abstract

Let Σ ⊂ ℝ6 be a compact convex hypersurface. We prove that if Σ carries only finitely many geometrically distinct closed characteristics, then at least two of them must have irrational mean indices. Moreover, if Σ carries exactly three geometrically distinct closed characteristics, then at least two of them must be elliptic.

Cite this article

Wei Wang, Stability of closed characteristics on compact convex hypersurfaces in <em>&#8477;<sup>6</sup></em>. J. Eur. Math. Soc. 11 (2009), no. 3, pp. 575–596

DOI 10.4171/JEMS/161